Publications

Export 10 results:
Sort by: Author Title Type [ Year  (Asc)]
1985
1991
Rizk, M. M., "The Approximate Solution of Systems of Ordinary Differential Equations By Means of The Approximation – Iteration Method in a Complex Domain.", Studies in the theory of the approximation of functions, Akad. Nauk Ukrain. SSR. Inst. Mat. ,Kiev, pp. 72-85 , 1991.
Rizk, M. M., and S. L. Zaher, "Approximate Solutions of Nonlinear Integro-Differential Equations on Complex Domain.", Comput.-Math.-Applic. Journal , vol. 29, issue 10, pp. 69-78 , 1991.
Rizk, M. M., V. K. Dzyadyk, and A. M. Basov, "Theory And Application of Iterative Approximation Method And its Comparison With Methods of Type Runge-Kutta.", Nauk Ukrain. SSR. Inst. Math., Kiev, Preprint, vol. 39, pp. 58, 1991.
1995
Rizk, M. M., "Approximate Solution of Initial – Value Problem for Retarded Differential Equations on Complex Domain.", Comput.-Math.-Applic. Journal , vol. 30, issue 8, pp. 19-27 , 1995.
1996
Rizk, M. M., and S. L. Zaher, "On The Approximate Solution of Nonlinear Volterra – Fredholm Integral Equations on a Complex Domain By Dzyadyk’s Method.", Ukrainian Mathematical Journal, vol. 49, issue 11, pp. 1519 – 1528 , 1996.
2001
Rizk, M. M., "Dzyadyk’s Technique For ODE’s Using Hermitian Interpolating Polynomials.", Ukrainian Mathematical Journal , vol. 53, issue 4, pp. 569 – 583, 2001.
Rizk, M. M., "Expansions For The Fundamental Hermitian Interpolating Polynomials in Terms of Chebyshev Polynomials.", Ukrainian Mathematical Journal , vol. 53, issue 1, pp. 155 – 165 , 2001.
2004
Rizk, M. M., and M. A. Mosilhy, "Approximate Solutions of Initial – Value Problem For Retarded Differential Equations Using Hermitian Interpolating Polynomials.", Proceeding of the Mathematical and Physical Society of Egypt, vol. 80, 2004.